MathSciNet Relay Station
MathSciNet bibliographic data
MR875382 (88f:32013) 32A15 (30D20 32A07 32A35 42A38)
Saitoh, Saburou Generalizations of Paley-Wiener's theorem for entire functions of exponential type. Proc. Amer. Math. Soc. 99 (1987), no. 3, 465–471.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement